# SDR FDEA201611063856

- Difficulty date: November 6, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202475
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 63 - 64, STRINGER 51R CORRODED.  REMOVE CORROSION AND FOUND OUT OF LIMITS IAW DWG A53974202.  CUT OUT THE DAMAGED AREA IAW SRM53-10-14 FIG 201 SHT.2   FABRICATED A REPAIR IAW SRM 53-10-14 FIG 201 SHT.2.  INSTALLED THE REPAIR IAW SRM 53-10-14 FIG201 SHT 2.
